MathSciNet Relay Station
MathSciNet bibliographic data
MR556505 65M30 (65N25)
Manselli, Paolo; Miller, Keith Dimensionality reduction methods for efficient numerical solution, backward in time, of parabolic equations with variable coefficients. SIAM J. Math. Anal. 11 (1980), no. 1, 147–159.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement